A. A. Zaitov

Search this author in Google Scholar


Articles: 4

Algebras of unbounded operators over the ring of measurable functions and their derivations and automorphisms

S. Albeverio, Sh. A. Ayupov, A. A. Zaitov, J. E. Ruziev

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 2, 177-187

In the present paper derivations and $*$-automorphisms of algebras of unbounded operators over the ring of measurable functions are investigated and it is shown that all $L^0$-linear derivations and $L^{0}$-linear $*$-automorphisms are inner. Moreover, it is proved that each $L^0$-linear automorphism of the algebra of all linear operators on a $bo$-dense submodule of a Kaplansky-Hilbert module over the ring of measurable functions is spatial.

On monad of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 11 (2005), no. 3, 306-308

On categorical properties of the functor of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 9 (2003), no. 4, 357-364

The density and cellularity of the spaces of signed measures and probabilirty measures

A. A. Zaitov

Methods Funct. Anal. Topology 8 (2002), no. 3, 85-89


All Issues